# SDR DALA2015033102507

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB AND CLIP ON LT WING L/E STA XRS 430.  NO CRACKS WERE FOUND ON THE CLIP. REPLACED RIB, TREATED AND PAINTED IAW SRM 51-30-2, 51-10-3 PAR 14, 21, 38.
